# SDR GAIA01058ST

- Difficulty date: February 22, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION OF FLIGHTSTAR JAX, CABIN SEAT TRACK AT LBL 45.50 FROM BS 690-480 EXFOLIATED ON ATTACH FLANGE AT BS 577.  ACCOMPLISHED SEAT TRACK REMOVAL AND REPLACEMENT BS 550-630 LBL 45.50 IAW B727 SRM 53-10-5 FIG 1 AND VAI DWG NR 2902.  MATERIALS TRACK BAC 1520-792 PO NR 214244.  DIM''S 8 FT ANGLE BAC 1503-1100122 PO NR 220287.  DIM''S 5 FT STRAP 2 EA 7075-T6 .250 PO NR 220287.  DIM''S 7 INCH BY 2 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
